| Catalog Number |
SCX-580 |
| Medical Device Problem Codes |
Malposition of Device (2616); Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: migration and malposition.
Event or Problem Description
Healthcare professional reported "device migration/implant malposition, change shape/size/style".This record is for a right side.Device was explanted and replaced.Return status is unknown.